Alert archive / Kentucky / Special Weather Statements in 2014

Special Weather Statement, NWS Louisville, KY

August 20, 2014Casey County, Kentucky

NWS Louisville, KY issued this special weather statement at Aug 20, 2014, 4:21 PM EDT for Casey County, Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2014, 4:21 PM EDT (20:21 UTC)
Expired
Aug 20, 2014, 5:05 PM EDT
In force
44 min
Issued by
NWS Louisville, KY

County Casey County, KY

The radar

The Louisville radar (KLVX), 110 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3056 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3056 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WWUS83 KLMK 202021
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT WED AUG 20 2014

KYZ054-055-065-066-202105-
BOYLE KY-CASEY KY-MARION KY-TAYLOR KY-
421 PM EDT WED AUG 20 2014

...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...HALF INCH HAIL...
AND 40 MPH WINDS...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF LEBANON...AND MOVING SOUTHEAST AT
25 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTH OF 
JACKTOWN...ALSO MOVING SOUTHEAST. 

FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THIS STORM WILL ALSO IMPACT...
  LIBERTY...
  FORKLAND...
  PEYTONS STORE AND CHILTON...
  ELLISBURG AND BUTCHERTOWN...
  BEECH BOTTOM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3751 8525 3763 8515 3763 8508 3749 8486
      3743 8485 3738 8479 3736 8472 3730 8471
      3728 8473 3724 8472 3714 8486
TIME...MOT...LOC 2020Z 304DEG 20KT 3753 8509

$$

RAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:05 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 20, 3:05 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 PM EDT Wed Aug 20 2014

.SHORT TERM (Now through Thursday Night)...
Issued at 300 PM EDT Wed Aug 20 2014

Temperatures in the mid 80s to around 90 with dewpoints in the
low-mid 70s is making for an uncomfortable afternoon, with a few
storms starting to pop up. Deck of high clouds streaming in from the
northwest has helped to hold off significant development across most
of our region to this point. Have a thunderstorm complex developing
in the unstable airmass over north central TN, and this complex may
force some new storms to develop along an outflow boundary in
southern KY. A few storms also are forming along the corridor from
Hancock county to Casey county in KY, with even more storms east of
the complex over south central IN.

Best instability and moisture still resides over southern KY, so
will keep most focus for severe weather down there the next few
hours, with a secondary focus over our southeastern counties. For
this evening, should continue to see scattered development away from
these focus areas, with the northeast forecast area having the best
chance to continue with storms after midnight. This region will
continue to be the focus for development the next few periods, as a
ridge aloft should help dry out our southwest forecast area Thursday
and Thursday night.

That ridge will provide hotter temperatures in our southwest as
well, with highs Thursday likely reaching the mid 90s. Heat indices
could top out around 100. Given potential for some cloud cover have
not gone into the next category, 100-105, for heat indices there.
Think we can hold off on our more prolonged period of near heat
advisory criteria until Friday, read on in the discussion below.

.LONG TERM (Friday through Wednesday)...
Issued at 306 PM EDT Wed Aug 20 2014

Friday - Monday...

...Heat, Humidity, and Generally Unsettled Weather This Weekend...

An upper ridge will be in place through this weekend and into next
week, keeping hot and muggy conditions in place. Upper ridge looks
"dirty" with very little in the way of a subsidence inversion
normally seen with this type of environment. Therefore, can't do
away with storm chances each afternoon and evening. Models are
generally all over the place with expected precipitation fields each
day, despite the fairly good agreement in the overall pattern.
Therefore will just keep isolated to scattered thunderstorms in the
forecast pretty much every day and evening.

As far as temperatures go, highs look to top out in the low and mid
90s each day Friday through Monday as a core of H85 temps between
20 to 23C settle over the area. Some spots could touch the upper 90s
in our western Kentucky counties. Heat indices will be a bit of a
concern during this time period as the hot temperatures will combine
with dew points in the low and even mid 70s. Highest heat indices
each afternoon could top out in the 100-105 range, so forecast needs
to be monitored for a potential Heat Advisory due to a prolonged
period of days where heat indices approach criteria (105F). This
advisory would come with a later forecast issuance. One factor that
could limit temperatures and associated heat indices could be the
afternoon/evening convection.

Tuesday - Wednesday...

Confidence lowers for the Tuesday/Wednesday time frame as some
degree of troughing over the western CONUS tries push the upper
ridge axis east. Should this scenario play out, it would bring
better chances for storms to our western CWA, along with
temperatures not as hot. As a result, will go with highs around 90.

&&

.AVIATION (18Z TAF Update)...
Issued at 125 PM EDT Wed Aug 20 2014

Confidence in convective forecast this period is low, as cirrus
shield from storms to our northwest quickly moves into the region.
Have some cumulus developing over the central forecast area this
hour, and SPC mesoanalysis indicates plenty of instability across
the region. However, the cirrus canopy should provide some
subsidence to inhibit convection. There is still a possibility that
the storms to our northwest can remain organized enough to bring
those storms to the terminals later this afternoon. Thus have gone
with vicinity storms over a larger period of time and will update as
the afternoon progresses. May even get into another round of precip
later tonight, as additional disturbances move in from the
northwest, but a lot will depend on what happens this afternoon. Fog
forecast for Thursday morning will depend on that as well. Given
very high dewpoints across BWG this hour, have enough confidence to
go with a period of MVFR conditions, as in current guidance.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........RJS
Long Term.........BJS
Aviation..........RJS
Hazardous weather outlook, Aug 20, 3:31 PM EDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT WED AUG 20 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
331 PM EDT WED AUG 20 2014 /231 PM CDT WED AUG 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE REGION WILL KICK
OFF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME
STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...THE HIGH
MOISTURE CONTENT IN THE ATMOSPHERE WILL RESULT IN TORRENTIAL
RAINFALL OCCURRING WITH ANY STORM. THIS MAY RESULT IN LOCALIZED
FLOODING IN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED AFTERNOON AND EVENING STORMS ARE POSSIBLE THURSDAY
THROUGH MONDAY WITH STORM COVERAGE DECREASING EACH DAY AS A LARGE
DOME OF HIGH PRESSURE MOVES IN FROM THE SOUTHWEST. STORMS ON
THURSDAY COULD BECOME STRONG TO SEVERE ACROSS THE BLUEGRASS REGION
OF CENTRAL KENTUCKY...WITH DAMAGING WINDS...LARGE HAIL...AND
TORRENTIAL RAINFALL POSSIBLE.

SUMMER HEAT WILL ARRIVE THIS WEEKEND. EXPECT HIGH TEMPERATURES
SOLIDLY IN THE 90S OVER THE AREA STARTING FRIDAY AND LASTING
THROUGH THE BEGINNING OF NEXT WEEK. HOT TEMPERATURES AND ELEVATED
HUMIDITY WILL RESULT IN HEAT INDICES PEAKING IN THE 100 TO 105
RANGE EACH AFTERNOON AND EVENING THROUGH AT LEAST MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE ANY WIND DAMAGE...HAIL...OR FLOODING TODAY AND
THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS/BJS

In the hours before

Special weather statement, Aug 20, 3:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
242 PM CDT WED AUG 20 2014

INZ089-KYZ024-202025-
BRECKINRIDGE KY-PERRY IN-
242 PM CDT WED AUG 20 2014

...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...AND 40 MPH WINDS...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF TELL CITY...AND MOVING SOUTHEAST
AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HARDINSBURG...
  LAUER...
  ROME AND STEPHENSPORT...
  SAMPLE AND UNION STAR...
  MYSTIC AND FRYMIRE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3807 8665 3799 8642 3790 8628 3781 8616
      3767 8625 3787 8666 3789 8665 3791 8665
      3792 8668 3789 8671 3791 8675
TIME...MOT...LOC 1942Z 297DEG 20KT 3795 8660

RAS
Special weather statement, Aug 20, 3:43 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT WED AUG 20 2014

KYZ033-202015-
HENRY KY-
343 PM EDT WED AUG 20 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NEW CASTLE...AND MOVING SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  NEW CASTLE...
  DELVILLE AND DRENNON SPRINGS...
  FRANKLINTON...
  BETHLEHEM...
  SLABTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3850 8498 3846 8494 3847 8492 3845 8490
      3844 8492 3843 8490 3835 8496 3834 8500
      3834 8503 3834 8505 3846 8523 3854 8518
TIME...MOT...LOC 1943Z 298DEG 20KT 3847 8515

SCHOETTMER
Special weather statement, Aug 20, 3:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT WED AUG 20 2014

KYZ045-046-054-202015-
MARION KY-NELSON KY-WASHINGTON KY-
345 PM EDT WED AUG 20 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF BARDSTOWN...AND MOVING SOUTHEAST
AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BLUE GAP...
  BALLTOWN AND CULVERTOWN...
  GREENBRIER AND GETHSEMANE...
  HOLY CROSS AND NERINX...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3756 8552 3779 8566 3784 8559 3771 8530
TIME...MOT...LOC 1946Z 311DEG 24KT 3778 8559

SCHOETTMER
Special weather statement, Aug 20, 4:07 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT WED AUG 20 2014

KYZ035-039-040-047-202050-
ANDERSON KY-FRANKLIN KY-MERCER KY-WOODFORD KY-
407 PM EDT WED AUG 20 2014

...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING...HALF INCH
HAIL...AND 40 MPH WINDS...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF LAWRENCEBURG...AND MOVING
SOUTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  VERSAILLES...
  LAWRENCEBURG...
  EVERGREEN...
  ALTON AND DRYDOCK...
  FOX CREEK AND HICKORY GROVE...
  NINEVAH...

THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 59
AND 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3787 8473 3799 8515 3800 8513 3802 8513
      3807 8505 3811 8505 3813 8502 3818 8500
      3810 8464
TIME...MOT...LOC 2007Z 298DEG 20KT 3806 8502

RAS
Local storm report, Aug 20, 4:12 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             SHELBYVILLE             38.22N  85.23W
08/20/2014  E0.88 INCH       SHELBY             KY   BROADCAST MEDIA

&&

EVENT NUMBER LMK1400768

CMC
Special weather statement, Aug 20, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT WED AUG 20 2014

KYZ054-055-065-066-202105-
BOYLE KY-CASEY KY-MARION KY-TAYLOR KY-
421 PM EDT WED AUG 20 2014

...STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING...HALF INCH HAIL...
AND 40 MPH WINDS...

AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF LEBANON...AND MOVING SOUTHEAST AT
25 MPH. ANOTHER STRONG STORM WAS LOCATED JUST SOUTH OF
JACKTOWN...ALSO MOVING SOUTHEAST.

FREQUENT CLOUD TO GROUND LIGHTNING...HALF INCH HAIL...AND GUSTY WINDS
OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.

* THIS STORM WILL ALSO IMPACT...
  LIBERTY...
  FORKLAND...
  PEYTONS STORE AND CHILTON...
  ELLISBURG AND BUTCHERTOWN...
  BEECH BOTTOM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3751 8525 3763 8515 3763 8508 3749 8486
      3743 8485 3738 8479 3736 8472 3730 8471
      3728 8473 3724 8472 3714 8486
TIME...MOT...LOC 2020Z 304DEG 20KT 3753 8509

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:43 PM EDTSpecial Weather StatementLMKHancock32 min
Aug 19, 10:28 PM EDTSpecial Weather StatementLMKGrayson27 min
Aug 19, 10:57 PM EDTSpecial Weather StatementLMKBreckinridge, Grayson28 min
Aug 19, 11:19 PM EDTSpecial Weather StatementLMKHardin, Larue31 min
Aug 19, 11:53 PM EDTSpecial Weather StatementLMKLarue27 min
Aug 20, 12:01 AM EDTSevere Thunderstorm WarningLMKHardin, Hart, Larue29 min
Aug 20, 12:18 AM EDTSpecial Weather StatementLMKGreen42 min
Aug 20, 12:40 AM EDTSpecial Weather StatementLMKHenry30 min
Aug 20, 12:44 AM EDTSpecial Weather StatementLMKGreen, Taylor31 min
Aug 20, 1:10 AM EDTSpecial Weather StatementLMKOwen30 min
Aug 20, 1:22 AM EDTSpecial Weather StatementLMKTrimble28 min
Aug 20, 1:29 AM EDTSpecial Weather StatementLMKScott46 min
Aug 20, 1:55 AM EDTSpecial Weather StatementLMKClark, Fayette45 min
Aug 20, 1:58 AM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas47 min
Aug 20, 2:58 AM EDTAreal Flood AdvisoryLMKHarrison3 hr
Aug 20, 3:32 PM EDTSpecial Weather StatementLMKShelby33 min
Aug 20, 3:40 PM EDTSpecial Weather StatementLMKMeade45 min
Aug 20, 3:42 PM EDTSpecial Weather StatementLMKBreckinridge43 min
Aug 20, 3:43 PM EDTSpecial Weather StatementLMKHenry32 min
Aug 20, 3:45 PM EDTSpecial Weather StatementLMKNelson30 min
Aug 20, 4:07 PM EDTSpecial Weather StatementLMKAnderson, Woodford43 min
Aug 20, 4:29 PM EDTSpecial Weather StatementLMKAnderson, Spencer46 min
Aug 20, 4:30 PM EDTSpecial Weather StatementLMKNelson, Washington45 min
Aug 20, 4:34 PM EDTSpecial Weather StatementLMKMarion31 min
Aug 20, 4:38 PM EDTSpecial Weather StatementLMKWarren32 min
Aug 20, 4:40 PM EDTSpecial Weather StatementLMKLogan30 min
Aug 20, 4:46 PM EDTSpecial Weather StatementLMKGarrard, Lincoln29 min
Aug 20, 4:48 PM EDTSpecial Weather StatementLMKFayette, Woodford32 min
Aug 20, 5:07 PM EDTSpecial Weather StatementLMKBarren28 min
Aug 20, 5:18 PM EDTSpecial Weather StatementLMKGarrard32 min
Aug 20, 5:21 PM EDTSpecial Weather StatementLMKAllen, Simpson44 min
Aug 20, 5:24 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine20 min
Aug 20, 5:37 PM EDTSevere Thunderstorm WarningLMKClark, Madison28 min
Aug 20, 5:48 PM EDTAreal Flood AdvisoryLMKWarren117 min
Aug 20, 5:50 PM EDTSpecial Weather StatementLMKMonroe45 min
Aug 20, 5:51 PM EDTSevere Thunderstorm WarningLMKCumberland19 min
Aug 20, 5:59 PM EDTSpecial Weather StatementLMKRussell31 min
Aug 20, 6:02 PM EDTSevere Thunderstorm WarningLMKMadison18 min
Aug 20, 6:16 PM EDTSpecial Weather StatementLMKCumberland29 min
Aug 20, 1:47 AM EDTSpecial Weather StatementLMKJefferson, Scott43 min
Aug 20, 3:00 PM EDTSpecial Weather StatementLMKOrange30 min
Aug 20, 3:20 PM EDTSpecial Weather StatementLMKWashington30 min

Nearby

Special Weather Statements in Kentucky, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.